# SDR R61A201709280762

- Difficulty date: September 28, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 33,869 hours, 20,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN SPLICE PLATE AT FRAME 90, RBL 24 CORRODED.   REMOVED AND REPLACED THE SPLICE PLATE IAW SRM 51-75-16, 51-41-02, AND 51-23-06.
